Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Hydrocodone & Headaches

I had surgery on Monday and was prescribed a limited number of hydrocodone for the pain. I have been taking it as directed. Last night I decided I wanted to stop taking it and I got the worst headache I have ever had in my life. I still had the headache when I woke up. I figured it was from stopping the meds, so I continued taking them today (because I am still in pain). I dont have a headache when Im on the meds.
So now Im worried when I run out of pills I will be in lots of pain! I dont have a Dr. appt until Tuesday, and Im afraid I will run out of pills before then. Anybody go through this before? Any advice?

 
serioussifL

Asked by serioussifL at 9:25 PM on May. 6, 2010 in Health

Level 18 (5,379 Credits)
This question is closed.
Answers (4)
  • yeah..what i did was weened myself off of them...if you take tow a day then take on and a half then the next day take one breaking it in half and taking it at the separate times you normally would....then the next day take only a half...i had massive amounts of hyrocodone due to an mc...i had to have a d&c and it just kept dragging out....and by the time i didnt NEED the pain meds anymore i still had to take them until i was weened off...hope this helps...
    Anonymous

    Answer by Anonymous at 9:33 PM on May. 6, 2010

  • My advice would be if you don't need the hydrocondone for the surgery pain quit taking them. If you get a headache take some tylenol for it until it eases. I don't think you could've developed a physical dependence on them in 4 days, but if you seem to be having "withdrawl" symptoms you need to treat the symptoms not continue taking the pills.
    Anonymous

    Answer by Anonymous at 9:34 PM on May. 6, 2010

  • I would call my doctor and ask them to fit me in.
    mmmegan38

    Answer by mmmegan38 at 9:50 PM on May. 6, 2010

  • When I had back surgery they said a headache means your allergic to them, call and ask for a different medication.
    BlooBird

    Answer by BlooBird at 10:28 PM on May. 6, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN